# SDR CAL950214

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936907615
- Condition: Ruptured
- Location: Lt Pylon
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O, H

## Discrepancy

IAH - FLT 0459 - LT HYDRAULIC SYSTEM PRESSURE AND QUANTITY BEGAN TO DECREASE IN-FLIGHT.  THE LT ENGINE HYDRAULIC PUMP WAS TURNED OFF AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC LINE FROM LT PYLON FITTING TO ENGINE CASE DRAIN FILTER RUPTURED.  THE HYDRAULIC LINE WAS REPLACED USING FLEX LINE AND A DIP WAS ISSUED TO REPLACE FLEX LINE WITH A RIGID LINE WITHIN 1200 HOURS OR 500 FLIGHTS, WHICHEVER COMES FIRST.  (X)
